Affordable Access

Access to the full text

Retracts and Verbally Closed Subgroups with Respect to Relatively Free Soluble Groups

Authors
  • Timoshenko, E. I.1
  • 1 Novosibirsk State Technical University, Novosibirsk, Russia , Novosibirsk (Russia)
Type
Published Article
Journal
Siberian Mathematical Journal
Publisher
Pleiades Publishing
Publication Date
May 27, 2021
Volume
62
Issue
3
Pages
537–544
Identifiers
DOI: 10.1134/S0037446621030162
Source
Springer Nature
Keywords
License
Yellow

Abstract

We describe retracts in free metabelian groups and obtain some structural results for verbally closed subgroups in free polynilpotent and free metabelian groups.

Report this publication

Statistics

Seen <100 times